# SDR 2010F00202

- Difficulty date: September 2, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N132SL
- Make and model: Piagio P180
- Aircraft serial: 1098
- Aircraft time: 6,005 hours, 4,374 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Departed
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

LT MAIN GEAR DOOR RIPPED OFF ON DESCENT.
